# SDR BJNA990501

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperable
- Location: Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CONFORMITY INSPECTION, FOUND AFT EXTERIOR EMERGENCY ESCAPE SLIDE LIGHTS INOPERABLE.  REMOVED AND REPLACED BATTERY POWER SUPPLY PER BMM 33-51-71.  (X)
